arrow
Volume 34, Issue 2
Coefficient Inequalities for $p$-Valent Functions

T. Panigrahi & R. N. Mohapatra

Anal. Theory Appl., 34 (2018), pp. 112-126.

Published online: 2018-07

Export citation
  • Abstract

In the present paper, the authors introduce a new subclass of $p$-valent analytic functions with complex order defined on the open unit disk $\mathbb{U}=\{z:z∈\mathbb{C}\ \text{and}\ |z|<1\}$ and obtain coefficient inequalities for the functions in these classes. Applications of these results for the functions defined by the convolution are also obtained.

  • Keywords

$p$-valent function, subordination, coefficient inequalities, convolution.

  • AMS Subject Headings

30C45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-34-112, author = {}, title = {Coefficient Inequalities for $p$-Valent Functions}, journal = {Analysis in Theory and Applications}, year = {2018}, volume = {34}, number = {2}, pages = {112--126}, abstract = {

In the present paper, the authors introduce a new subclass of $p$-valent analytic functions with complex order defined on the open unit disk $\mathbb{U}=\{z:z∈\mathbb{C}\ \text{and}\ |z|<1\}$ and obtain coefficient inequalities for the functions in these classes. Applications of these results for the functions defined by the convolution are also obtained.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2018.v34.n2.2}, url = {http://global-sci.org/intro/article_detail/ata/12580.html} }
TY - JOUR T1 - Coefficient Inequalities for $p$-Valent Functions JO - Analysis in Theory and Applications VL - 2 SP - 112 EP - 126 PY - 2018 DA - 2018/07 SN - 34 DO - http://doi.org/10.4208/ata.2018.v34.n2.2 UR - https://global-sci.org/intro/article_detail/ata/12580.html KW - $p$-valent function, subordination, coefficient inequalities, convolution. AB -

In the present paper, the authors introduce a new subclass of $p$-valent analytic functions with complex order defined on the open unit disk $\mathbb{U}=\{z:z∈\mathbb{C}\ \text{and}\ |z|<1\}$ and obtain coefficient inequalities for the functions in these classes. Applications of these results for the functions defined by the convolution are also obtained.

T. Panigrahi & R. N. Mohapatra. (1970). Coefficient Inequalities for $p$-Valent Functions. Analysis in Theory and Applications. 34 (2). 112-126. doi:10.4208/ata.2018.v34.n2.2
Copy to clipboard
The citation has been copied to your clipboard